Searching in trees, series-parallel and interval orders

Faigle, Ulrich and Lovász, László and Schrader, Rainer and Turán, György (1986) Searching in trees, series-parallel and interval orders.
Published in: SIAM Journal on Computing Vol. 15 (4). pp. 1075-1084. ISSN 0097-5397


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 26 Jun 2014 11:59
Last Modified: 26 Jun 2014 11:59
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/730